# SDR AALA202109283342

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N336RU
- Make and model: Boeing 737-8
- Aircraft serial: 44460
- Aircraft time: 2,557 hours, 1,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 24 RIGHT IS MISSING PATH LIGHT HOUSING. INSTALLED ESCAPE PATH LIGHT HOUSING PER B/E AEROSPACE CMM 25-23-67.
